MathSciNet Relay Station
MathSciNet bibliographic data
MR1234395 35J60 (35B45)
Brezis, Haïm; Li, Yan Yan; Shafrir, Itai A ${\rm sup}+{\rm inf}$ inequality for some nonlinear elliptic equations involving exponential nonlinearities. J. Funct. Anal. 115 (1993), no. 2, 344–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement